MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TPUC3; TURBIDIMETRIC, TOTAL PROTEIN

ROCHE DIAGNOSTICS TPUC3; TURBIDIMETRIC, TOTAL PROTEIN
Model Number TPUC G3
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable tpuc3 total protein csf gen.3 results on a cobas 4000 c311 analyzer with serial number (b)(4).The initial csf tp result was 13.85 g/l.The high result prompted the customer to send the sample to another lab to repeat it.The repeat result from the other lab with the same reagent lot on a c8000 analyzer was 14 g/l.The second lab referred the sample to a third reference lab for electrophoresis and pandy sulfosalicylic acid qualitative testing and the results came back within normal range.The electrophoresis result matched the patient's clinical picture.The initial result was reported outside of the laboratory.The electrophoresis result was deemed correct.
 
Additional Manufacturer Narrative
Per product labeling, "urine, csf and control samples with a protein concentration above 7000 mg/l (700 mg/dl) may clog the instrument lines." the investigation is ongoing.
 
Additional Manufacturer Narrative
The patient had viral meningitis at the time of sample collection.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
The information in the previous supplemental report was incorrect.The correct information is: the investigation found that the issue is consistent with elevated protein concentration in the patient's sample.Per product labeling, "urine, csf and control samples with a protein concentration above 7000 mg/l (700 mg/dl) may clog the instrument lines.".

Brand Name
TPUC3
Common Device Name
TURBIDIMETRIC, TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15292741
Report Number1823260-2022-02540
Device Sequence Number7166799
Product Code JGQ
UDI-Device Identifier04015630919536
UDI-Public04015630919536
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K141925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberTPUC G3
Device Catalogue Number03333825190
Device Lot Number59944801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by Manufacturer09/28/2022
09/28/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date10/21/2022
10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown